MAUDE Adverse Event Report: HOLOGIC, INC. NOVASURE IMPEDANCE CONTROLLED EA SYSTEM; UTERINE ABLATION DEVICE

HOLOGIC, INC. NOVASURE IMPEDANCE CONTROLLED EA SYSTEM; UTERINE ABLATION DEVICE
Model Number NS2000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 08/30/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device has not yet been returned therefore, a failure analysis of the complaint device cannot be completed.If the device is returned and evaluation completed, a supplemental medwatch will be filed.Device history record (dhr) review was conducted for the reported identification number.The lot was released meeting all qa specifications.Reference internal complaint (b)(4).
 
Event or Problem Description
It was reported the physician completed a novasure endometrial ablation on (b(4) 2017.The physician then performed a hysteroscopy and noted the cervix and lower uterine segment were ablated.The physician aborted the procedure.The physician "drain the bladder of the patient to observe the urine.Patient was sent to pacu and he said he would observe her and start her on antibiotics".The patient "successfully discharged the same day.".

Brand Name
NOVASURE IMPEDANCE CONTROLLED EA SYSTEM
Common Device Name
UTERINE ABLATION DEVICE
Manufacturer (Section D)
HOLOGIC, INC.
250 campus drive
marlborough MA 01752
MDR Report Key6903780
Report Number1222780-2017-00236
Device Sequence Number11123789
Product Code MNB
UDI-Device Identifier45420045501134
UDI-Public(01)45420045501134(10)17F08RA
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P010013
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/30/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date07/08/2018
Device Model NumberNS2000
Device Catalogue Number915002-01
Device Lot Number17F08RA
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/30/2017
Initial Report FDA Received Date09/29/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
RADIO FREQUENCY CONTROLLER: SERIAL# (B)(4)
Patient Age39 YR